# SDR USAA980234

- Difficulty date: June 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581083
- Condition: Corroded
- Location: Bs 312
- Part time: 37,826 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND CORROSION ON UPPER FLANGE OF FLOORBEAM STATION 312 AT BL 0 UPPER CHORD.  CORROSION TASK CARD NR C53-107-01.  INSTALLED DOUBLER REPAIR PLATES ON UPPER FLANGE (FWD) PER REPAIR DOCUMENT SRM 51-70-12.  (M)
